# SDR QXEA0001530

- Difficulty date: June 6, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND ELEVATOR TOP TRAILING EDGE HAS SEVERAL DENTS (APPROMATELY 15 DENTS).  REPAIRED IAW FOKKER SRM 51-70-0.
